# SDR UPS01836607

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHTS BATTERY PACK. OPS CKS GOOD AT THIS TIME.
